MAUDE Adverse Event Report: SORIN GROUP ITALIA SRL. REVOLUTION CENTRIFUGAL PUMP; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

SORIN GROUP ITALIA SRL. REVOLUTION CENTRIFUGAL PUMP; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Catalog Number 050300000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received a report of a drop-by-drop blood leakage from revolution pump due to a crack of the unit.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova manufactures the revolution centrifugal pump.The event occurred in mexico city, mexico.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Thought follow up, livanova was informed the event occurred during the arterial and venous cannulation stage, before the initiation of the bypass.The procedure was interrupted for a few minutes needed for the replacement of the revolution pump.There was no blood loss.Patient was not affected and all the patient's hemodynamic parameters were in stable condition.A picture of the defect was provided: the outlet connector of the revolution pump was leaking.Since the change out of the device occurred prior to initiation of bypass, the support of the patient was not yet initiated and therefore the interrupion and the change-out of the pump has no impact on the patient.The short delay also has no impact on the patient.As for above, event is reassessed as not reportable.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
REVOLUTION CENTRIFUGAL PUMP
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
SORIN GROUP ITALIA SRL.
strada statale 12 nord 86
mirandola
Manufacturer (Section G)
SORIN GROUP ITALIA
strada statale 12 nord, 86
mirandola 41037
IT   41037
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19947493
Report Number9680841-2024-00023
Device Sequence Number12602829
Product Code KFM
UDI-Device Identifier38033178104778
UDI-Public(01)38033178104778(17)270304(10)2403040040(240)050300000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number050300000
Device Lot Number2403040040
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown